# SDR UALA2009071002016

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 40,131 hours, 5,243 cycles
- Engine: Pwa PW40903
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Seal
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU FUEL PUMP LEAKING FROM MATING SURFACE.  REMOVED APU DC FUEL PUMP MOTOR, APPLIED NEW SEALS, AND REINSTALLED MOTOR, TORQUED ALL MOUNT BOLTS.  LEAK CHECK OK, PUMP OPERATION OKAY.  REINSTALLED ACCESS PLATE AFTER PUMP REPAIR.
